MathSciNet Relay Station
MathSciNet bibliographic data
MR1205446 (94f:53066) 53C20 (53C21 57R20 58D27 58G10)
Kreck, Matthias; Stolz, Stephan Nonconnected moduli spaces of positive sectional curvature metrics. J. Amer. Math. Soc. 6 (1993), no. 4, 825–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement